Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

    Features:

  • Relief for headaches, migraines and other types of pain
  • Combination of acetaminophen, aspirin and caffeine
  • Trusted, quick relief
  • 300 count caplets

GenCare – Extra Strength Headache Relief Acetaminophen with Aspirin (NSAID) & Caffeine (300 Caplets) Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength

GenCare - Extra Strength Headache Relief Acetaminophen with Aspirin (NSAID) & Caffeine (300 Caplets) Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength

    Features:

  • ✅ HEAD & BODY PAIN RELIEF – Each caplet of Extra Strength Headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin (NSAID) and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.
  • ✅ BULK SAVINGS – You and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most.
  • ✅ ACTS FAST – Headaches, migraines and pain can hit at the worst time. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed.
  • ✅ HELPS WITH ACHES & PAINS – Toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Adults and children 12 years and older : take 2 caplets every 6 hours . Do not exceed 8 caplets in a 24 hour period.
  • ✅ 100% SATISFACTION GUARANTEE – Say goodbye to headaches and pain! GenCare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families…Click Add-to-Cart to order Today!

Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count

Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count

    Features:

  • ACTIVE INGREDIENTS in Amazon Basic Care Migraine Formula Caplets are acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg. Compare to the active ingredients in Excedrin Migraine.
  • MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle. Amazon Basic Care Migraine Formula Caplets has three active ingredients to help treat migraine pain.
  • ONE-TWO-THREE: Three active ingredients are combined for migraine pain relief: acetaminophen and aspirin, both pain relievers, plus caffeine, pain reliever aid. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID).
  • CAPLETS: These coated caplets treat migraine headache pain. Caplets are capsule-shaped tablets. This product is gluten free.
  • FOR ADULTS: Amazon Basic Care Migraine Formula Caplets treat migraine headaches in adults. Use a 2-caplet dose for migraine pain relief. Under 18 years of age, ask a doctor.

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

    Features:

  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms – 200 Count, 2 Pack

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms - 200 Count, 2 Pack

    Features:

  • Two bottles of 200 Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms
  • Migraine medicine that delivers effective migraine headache pain relief
  • Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea
  • Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine
  • Delivers a powerful triple action formula with two pain fighters and an amplifier

GoodSense Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 24 count

GoodSense Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 24 count

    Features:

  • ACTIVE INGREDIENTS: Active ingredients in Migraine Formula Caplets are acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg, which compare to the active ingredients in Excedrin Migraine
  • MIGRAINE TRIGGERS: Migraines may be caused by anxiety, stress, lack of sleep, exposure to light, and hormonal changes
  • MIGRAINES: If you suffer from migraine headaches, you’re not alone. About 12 percent of the U.S. population gets them. Migraines are recurring attacks of moderate to severe pain.
  • MIGRAINE SYMPTOMS: Migraine pain is throbbing or pulsing, and is often on one side of the head. During migraines, people are very sensitive to light and sound.
  • MORE COMMON IN WOMEN: Migraine is three times more common in women than in men. Some people can tell when they are about to have a migraine because they see flashing lights or zigzag lines or they temporarily lose their vision.

As an Amazon Associate I earn from qualifying purchases.

Random products:

lpc40l
ued light